zbMATH — the first resource for mathematics

A regularity result for nonlinear elliptic systems. (English) Zbl 0219.35036

35J50 Variational methods for elliptic systems
Full Text: DOI EuDML
[1] Giusti, E., Miranda, M.: Un esempio di soluzioni discontinue per un problema di minimo relativo ad un integrale regolare del calcolo delle variazioni. Boll. U. Mat. Ital. (4),2, 219-226 (1968). · Zbl 0155.44501
[2] Hartmann, P., Stampacchia, G.: On some nonlinear elliptic differential-functional equations. Acta Math.115, 271-310 (1966). · Zbl 0142.38102
[3] Morrey, C. B., Jr.: Existence and differentiability theorems for the solutions of variational problems for multiple integrals. Bull. Amer. Math. Soc.46, 439-458 (1940). · JFM 66.0476.02
[4] ? Multiple integrals in the calculus of variations. Berlin-Heidelberg-New York: Springer 1966. · Zbl 0142.38701
[5] ?: Partial regularity results for non-linear elliptic systems. J. Math. Mech.17, 649-670 (1968). · Zbl 0175.11901
[6] Nirenberg, L.: Remarks on strongly elliptic partial differential equations. Commun. Pure Appl. Math.8, 649-675 (1955). · Zbl 0067.07602
[7] Stampacchia, G.: Variational inequalities, from: Theory and application of monotone operators, editor: A. Ghizzetti. Proceedings of a NATO Advanced Study Institute, Oderisi, Gubbio 1969. · Zbl 0167.11501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.